# SDR 95ZZZX930

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N289WB
- Make and model: Cessna T310R
- Aircraft serial: 310R0817
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 6,406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE TO FOUR CRACKS FOUND IN WING SKINS ABOVE UPPER MAIN GEAR DRAG LINK ATTACH POINTS.  CRACKS CAN BE SEEN BY LOOKING UP THROUGH GEAR WELL OUTBOARD OF RIB.
